MathSciNet Relay Station
MathSciNet bibliographic data
MR1625483 (99h:22025) 22E50 (11S37)
Procter, Kerrigan Parabolic induction via Hecke algebras and the Zelevinsky duality conjecture. Proc. London Math. Soc. (3) 77 (1998), no. 1, 79–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement